基礎理工学科について>研究室紹介>竹居正登のページ>論文リスト

論文

原著論文

Higuchi, Y., Takei, M., and Zhang, Y. (2012). Scaling relations in two-dimensional Ising percolation, Journal of Statistical Physics, 184, 777-799.
(Springer Link)

Takei, M. and Takeshima, M. (2008). Phase diagram for once-reinforced random walks on trees with exponential weighting scheme, Statistics and Probability Letters, 78, 3000--3007.
ScienceDirect

Sugimine, N. and Takei, M. (2007). On the traversable length inside semi-cylinder in 2d supercritical bond percolation, J. Math. Kyoto Univ., 47, 153--167.
Project Euclid

Takei, M. (2006). A note on anisotropic first-passage percolation, J. Math. Kyoto Univ., 46, 903--912,
Project Euclid

Sugimine, N. and Takei, M. (2006). Remarks on central limit theorems for the number of percolation clusters, Publ. RIMS, 42, 101--116.
EMS publishing house

Higuchi, Y. and Takei, M. (2004). Some results on the phase structure of two-dimensional Widom-Rowlinson model, Osaka J. Math., 41, 237--255.
Project Euclidよりダウンロード可能)

解説論文

竹居正登,今野紀雄.(2008). 複雑ネットワーク上の確率モデル,日本ロボット学会誌, 26-1, 10--14.
特集「複雑ネットワークとロボティクス」目次

学位論文

Takei, M. (2005). Limit theorems for percolation, Doctoral dissertation, Kobe University.
神戸大学附属図書館 デジタルアーカイブよりダウンロード可能)

講究録等

Higuchi, Y., Takei, M., and Zhang, Y. (2012). Scaling relations for percolation in the 2D high temperature Ising Model, 繰りこみ群の数理科学での応用,数理解析研究所講究録 1805, 125-139.
(RIMSよりダウンロード可能)

竹居正登.(2007). ファーストパッセージパーコレーション入門,第3回生物数学の理論とその応用,数理解析研究所講究録, 1551, 69--74.
京都大学学術情報リポジトリ 紅(くれなゐ)よりダウンロード可能)

Takei, M. (2007). AB percolation, The COE Seminar on Mathematical Sciences 2005, Seminar on Mathematical Sciences, 36, 49--74, Keio University.

プレプリント

Takei, M. ; Some remarks on supercritical behaviors in first-passage percolation, in preparation.

Sohara, T., Akutsu, N., and Takei, M. ; A Monte Carlo study on the inhibition of crystal growth induced by macromolecules, preprint.

Higuchi, Y., Takei, M., and Zhang, Y. ; Basic techniques in two-dimensional critical Ising percolation with investigation of scaling relations.
(arXiv:1010.1586

Takei, M. ; Another proof of the martingale convergence theorem, preprint.

Keane, M. and Takei, M. ; Percolation in lattices with large holes, Research Report KSTS/RR-07/006, Department of Mathematics, Faculty of Science and Technology, Keio University.
慶應義塾大学理工学部数理科学科のサイトよりダウンロード可能)